# SDR ASAA2023050643150

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,699 hours, 10,679 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(FWD) L1 WINDOW HEAT ON LIGHT WILL NOT ILLUMINATE WHEN WINDOW HEAT PLACED ON. GROUNDED - YES. RESET WINDOW HEAT COMPUTER UNIT PER B737-900 AMM 30-41-11. OPS CHECK GOOD.
